# SDR DAT2006F00008

- Difficulty date: September 6, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- Engine: Pwa PT6A67R
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1236
- Part serial: HD204
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING WAS NORMAL AND UNDER CONTROL.  SLOWING TO ABOUT 60-70 KNOTS THE LT MAIN TIRE BLEW.  WHEN THE TIRE BLEW AIRCRAFT WAS MAINTAINED ON CENTERLINE AND STEERING AIRCRAFT OFF THE ACTIVE RUNWAY.  UPON FURTHER EVALUATION THE LT TIRE SHOWED SIGNS THAT WAS NOT SPINNING AND BULLSEYED THE TIRE AND THE ZEUS FASTENERS PULLED THROUGH THE FAIRING.  THE LT MAIN WHEEL ASSY BLEW OUT DURING LANDING IN IND WITH 1.1 HOURS AND 1 CYCLES SINCE INSTALLED ON 9/06/2006.  THE IND MECHANIC REMOVED THE DAMAGED LT MAIN WHEEL ASSY AND REPLACED IT WITH A SERVICEABLE MAIN WHEEL ASSY IAW SD360 MM, CHAPTER 32.  THE LEAK AND OPS CHECKS WERE GOOD.  THE IND MECHANIC MAEDE A TEMPORARY REPAIR TO THE LARGE FAIRING IN ORDER FOR AC TO BE FLOWN F
